# SDR UPS03840131

- Difficulty date: February 2, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 51561007
- Part serial: 3622
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: B,  WHILE ADJUSTING SIGHT GAUGE ON L1, EVAC-SLIDE INADVERTENTLY DEPLOYED SLIDE.  ALL PROCEDURES WHILE ADJUSTING WERE DONE IAW MM 25-60-04.  SLIDE WAS PUNCTURED ON CREW ENTRY STAIRS WHILE INFLATING.  REMOVED EVAC-SLIDE FROM ACFT.
